View Single Post
Old 03-24-2011, 08:35 PM   #2
JJ JJ is offline
Senior Veteran
(female)
 
JJ's Avatar
 
Join Date: Nov 2000
Location: Ct.
Posts: 3,704
JJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB User
Re: Blood pressure medications after heart attack

Sorry to hear of your problem and hope by the time you read this you are feeling better. My husband had a slight heart attack in Nov. They found a blocked artery, cleaned it out and put in 2 medicated stents.

Like you he is on many meds. Plavix...Losartan...Asprin...a BB and a Calcium Chanel Blocker...plus Diabetes meds. While in the hospital they put him on Lisinopril but after he left put him back on his Losartan. Neither of us can take an Ace as it causes the wicked cough and some leg swelling.

I was on Avapro for a couple of years and it was going well till the cost went off the wall!! I asked my Dr. for a replacement so she put me on Losartan. I took it for over 4 months but did notice the dizziness and some pains and aches I never had before. Tried to shrug it off but last visit asked to be put back on the Avapro and now feeling better. Hubby has also noticed a few pains and aches since being on the Losartan, so if it keeps up, mention it to your Dr. and ask for maybe a switch to another ARB.

Best of wishes and hope your feeling much..much better..JJ..
__________________
When you come to the end of your rope..tie a knot and hang on!

 
The Following User Says Thank You to JJ For This Useful Post:
shefa (03-24-2011)